# SDR SWAA2025121935041

- Difficulty date: November 13, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CEILING AREA, CARGO LINER SUPPORT ANGLE ON BS 827 LT SIDE IN THE AFT CARGO BAY.  REPAIRED THE SUPPORT ANGLE,  BTW BS 807 - 847 IAW SRM 51-70-11-2R-0, REPAIR GENERAL, FIGURE 202, SHEET 2, AND DETAIL B.
